Research Repository

Bounding the Cebysev functional for a function that is convex in absolute value and applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Bounding the Cebysev functional for a function that is convex in absolute value and applications. Facta Universitatis, Series: Mathematics and Informatics, 31 (1). 33 - 54. ISSN 0352-9665

[img]
Preview
Text
FU.pdf
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (205kB) | Preview

Abstract

Some sharp bounds for the Cebysev functional of a function that is convex in absolute value and applications for functions of self-adjoint operators in Hilbert spaces via the spectral representation theorem are given.

Item Type: Article
Uncontrolled Keywords: Cebysev Functional; Cebysev's inequality; Grüss' inequality; Ostrowski's inequality; Spectral Representation Theorem; Selfadjoint operators
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Aug 2018 23:01
Last Modified: 19 Aug 2019 23:16
URI: http://vuir.vu.edu.au/id/eprint/36677
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar